MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø3.5X10 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø3.5X10 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-03510
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was discarded.
 
Event or Problem Description
It was reported that a yukon oct polyaxial screw broke intra-operatively.It was further reported that the surgeon changed his mind on screw length at the last minute and when he went to back out the screw it snapped.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
POLYAXIAL SCREW; SIZE Ø3.5X10 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15887745
Report Number3004774118-2022-00408
Device Sequence Number5284200
Product Code NKG
UDI-Device Identifier10888857349292
UDI-Public10888857349292
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-03510
Device Catalogue Number7601-03510
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer02/09/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown